# SDR 98ZZZX104

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7060G
- Make and model: Bolkms BK117B1
- Aircraft serial: 7173
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Condition: Worn
- Location: Tail Rotor
- Part time: 721 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS PAINT PEELING OFF AND RUBBER COMPOUND IS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
